MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (HEREDIA) BLAZER® II XP; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC - COSTA RICA (HEREDIA) BLAZER® II XP; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number M0044500THK20
Medical Device Problem Code Charred (1086)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.(b)(4).Device evaluated by mfr.: the device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The investigation conclusion is device not returned as the complaint did not include returned device review and lacked the objective evidence or descriptive conditions of the event required to determine what could have contributed to the event.(b)(4).
 
Event or Problem Description
It was reported that char was noted at the tip of the catheter.The target lesion was located in the right atrium.A 7 / 110 / 2.5 / 8-8 qd k2 blazer prime® xp ablation catheter was selected for right atrial flutter ablation.During procedure, the running parameters were normal, the power was at 80 watts and the temperature was 65.However, when the case was completed and the catheter was then removed from the patient's body, a char on the tip of the catheter was noted.No patient complications were reported and the patient's status was fine.

Brand Name
BLAZER® II XP
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (HEREDIA)
302 parkway
la aurora
heredia
CS 
MDR Report Key7532686
Report Number2134265-2018-04242
Device Sequence Number176126
Product Code OAD
UDI-Device Identifier08714729452287
UDI-Public08714729452287
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P020025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2021
Device Model NumberM0044500THK20
Device Catalogue Number4500THK2
Device Lot Number21671668
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2018
Initial Report FDA Received Date05/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1